# SDR AALA20150120006

- Difficulty date: January 20, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 55,775 hours, 7,123 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Deactivated
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED & EMER DECLARED.  LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CRUISE THE RT BLEED VLV INOPERATIVE LIGHT ILLUMINATED.  UPON INSPECTION THE RT PRSOV WAS FOUND DEACTIVATED & THE RT HPSOV ACTIVATED WITH MEL36-3A APPLIED.  DEACTIVATED THE RT HPSOV IAW MEL36-3A, REACTIVATED THE RT PRSOV.  PERFORMED THE ENG AIR SUPPLY VLV OPERATIONAL TEST IAW AMM 36-10-00-700-802.  SYS CHECKED NORMAL.
